# SDR SWAA2014060628784

- Difficulty date: May 20, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 33,568 hours, 16,172 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 92.70 AT NR 1 & NR 3 VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
